# SDR HALA20250203044

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 19,603 hours, 4,177 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB: ECAM AIR R WING LEAK. REMOVED 621BT PANEL. LOOKED FOR LEAK. SUSPECT LEAK FROM CLAMP. REMOVED AND REPLACED CLAMP PER AMM 36-11-48. LEAK CHECK OK. REINSTALLED 621BT PER AMM 57-41-37. CLAMP REF IPC 36-11-85-01 #450. AS PRECAUTIONARY REMOVED AND REPLACED #2 BMC PER AMM 36-11-34. CHECKS OK. OK FOR SVC.
